Medical Questions > Nutrition > Diet Pills Forum

Zantrex 3 side effects ?

User Profile
I've been taking Zantrex 3 for almost three days now and I'm having one bad side effect. I only take two pills a day, one with lunch and the second with dinner. For the past two days I've experienced some horrible stomach aches. I wait 15 minutes to eat after I've taken a pill, and minutes later I feel like I'm going to collapse to my knees in pain.

I know that this might be too much information, but my stool has also been really loose after eating. That has never happened before I started taking Zantrex 3. I want to lose weight, but going through this is really making me wonder what this pill is doing to my body.

Has anyone else had these problems while taking Zantrex 3?
Did you find this post helpful?
|

replied January 18th, 2012
I like Zantrex 3 but only take 1 pill a day and with I drink lots of liquids. If u are encountering diarrhea and pain, do stop taking - the product may be causing u harm. Try Slimquick perhaps - I like their product line and perhaps it is less intense. Good luck!
|
Did you find this post helpful?